# SDR DALA2021011100162

- Difficulty date: January 6, 2021
- Submitted: January 11, 2021
- Operation: Air carrier
- Aircraft: N343NW
- Make and model: Airbus A320-212
- Aircraft serial: 387
- Aircraft time: 82,279 hours, 36,330 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: No Test
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER CREW DOOR 832 DAMPER DOES NOT PASS TEST.  CORRECTIVE ACTION: REPLACED DAMPER.  OK FOR SERVICE.
